# SDR COEA2011083030816

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070207200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  STRINGER 7AL HAS A DENT BETWEEN FRAME 23D - 24.  REPAIRED BY INSTALLING STRINGER SPLICE PER SRM AT STRINGER 7AL, 48 INCHES FWD OF FR 25 (23C-23D) TO FR25.
